X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
isogeometric analysis (2) 2
lr-meshes (2) 2
mathematics, applied (2) 2
box-partition (1) 1
box-partitions (1) 1
computer science (1) 1
computer science, software engineering (1) 1
dimension formula (1) 1
dimension formula; generalized splines; lr-meshes; t-meshes; applied mathematics; computational mathematics (1) 1
dimension of spline spaces (1) 1
generalized splines (1) 1
interpolation (1) 1
locally refined tensor product b-splines (1) 1
polynomial splines (1) 1
t-meshes (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Computer Aided Geometric Design, ISSN 0167-8396, 03/2013, Volume 30, Issue 3, pp. 331 - 356
We address progressive local refinement of splines defined on axes parallel box-partitions and corresponding box-meshes in any space dimension. The refinement... 
Isogeometric analysis | Dimension of spline spaces | Locally refined tensor product B-splines | Box-partitions | LR-meshes | COMPUTER SCIENCE, SOFTWARE ENGINEERING | MATHEMATICS, APPLIED | Box-partition
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 01/2016, Volume 272, pp. 187 - 198
Univariate generalized splines are smooth piecewise functions with sections in certain extended Tchebycheff spaces. They are a natural extension of univariate... 
Generalized splines | T-meshes | LR-meshes | Dimension formula | POLYNOMIAL SPLINES | INTERPOLATION | MATHEMATICS, APPLIED | ISOGEOMETRIC ANALYSIS | Computer science
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.